SYNTHETIC 2-B “PINK COCAINE”
62 in stock
62 in stock
SYNTHETIC 2-B PINK COCAINE (Priced Per Gram)
Sample “pink” tested as ethylone 65-70%,ketamine 25-30%, uncertain match 5-10%. It was also negative for fentanyl and/or fentanyl analogs.
Ethylene is an entactogen, stimulant, and psychedelic of the recreational designer drug class of cathinones. Little is known about its effects on humans however it has been said to be subjectively less potent than its relative methylone.
Although many drugs are safe on their own, they can become dangerous and even life-threatening when combined with other substances. The list below contains some common potentially dangerous combinations, but may not include all of them. Certain combinations may be safe in low doses of each but still increase the potential risk of death. Independent research should always be done to ensure that a combination of two or more substances is safe before consumption.
- Stimulants – Ethylone can be potentially dangerous in combination with other stimulants as it can increase one’s heart rateand blood pressure to dangerous levels.
- 25x-NBOMe & 25x-NBOH
ions with Ethylone should be strictly avoided due to the risk of excessive stimulation and heart strain. This can result in increased blood pressure, vasoconstriction, panic attacks, thought loops, seizures, and heart failure in extreme cases.
- Alcohol – Combining alcohol with stimulantscan be dangerous due to the risk of accidental over-intoxication. Stimulants mask alcohol’s depressant effects, which is what most people use to assess their degree of intoxication. Once the stimulant wears off, the depressant effects will be left unopposed, which can result in blackouts and severe respiratory depression. If mixing, the user should strictly limit themselves to only drinking a certain amount of alcohol per hour.
- DXM – Combinations with DXM should be avoided due to its inhibiting effects on serotonin and norepinephrine reuptake. There is an increased risk of panic attacksand hypertensive crisis, or serotonin syndrome with serotonin releasers (MDMA, methylone, mephedrone, etc.). Monitor blood pressure carefully and avoid strenuous physical activity.
- MDMA – Any neurotoxic effects of MDMA are likely to be increased when other stimulants are present. There is also a risk of excessive blood pressure and heart strain (cardiotoxicity).
- MXE – Some reports suggest combinations with MXE may dangerously increase blood pressure and increase the risk of mania and psychosis.
- Dissociatives – Both classes carry a risk of delusions, mania and psychosis, and these risk may be multiplied when combined.
- Stimulants – Ethylone may be dangerous to combine with other stimulants like cocaine as they can increase one’s heart rate and blood pressure to dangerous levels.
- Tramadol – Tramadol is known to lower the seizure threshold and combinations with stimulants may further increase this risk.
- Cocaine – This combination may increase strain on the heart.
Serotonin syndrome risk
Combinations with the following substances can cause dangerously high serotonin levels. Serotonin syndrome requires immediate medical attention and can be fatal if left untreated.
- MAOIs – Such as banisteriopsis caapi, syrian rue, phenelzine, selegiline, and moclobemide.
- Serotonin releasers – Such as MDMA, 4-FA, methamphetamine, methylone and αMT.
- SSRIs – Such as citalopram and sertraline
- SNRIs – Such as tramadol and venlafaxine
There have been deaths related to the use of ethylone, however none caused directly by the substance*
|Dimensions||1 × 1 × 1 cm|
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.